rchlemorgan 19/03/18
Last reply 4 months ago
Help with Methylprednisolone

Hello everyone 🙂
I new to this I was recently diagnosed with MS after being misdiagnosed with Lupus this is only because I’ve moved back down to Devon to save for a house thank god for this wonderful new neurologist.
Long story short I was having a relapse with fatigue , Optic neuritis. Neurologist gave me Methylprednisolone 500mg for 5 days, I’m use to steroids for the lupus SLE but normally I’m on Prednisone.
I had a week of work so I could deal with it all as its all new & scary. I found apart from the normal side effects I worked wonders for my relapse.

However now I’ve stopped the dose which was a week ago I feel dreadful again.
Has this happened to anyone else? is this Normal?

Thank you in advance
Rachel 🙂

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
4 months ago

Hi @rchlemorgan and welcome.

The high dose steroids prescribed for an MS relapse may have an immediate impact, although they will still be active in your body for the following 6-8 weeks, to aid your recovery.

The initial “high” that you may have experienced, is followed all too quickly by the “Steroid crash”, where things return to where they were a few days previously.

Your body is trying to recover, but it needs you to allow this to happen. So, try not to over-do it at work and rest up when you can.

Post Comment

You must be logged in to reply to this topic.